# SDR VTZA98008

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi Indicator
- Part number: A3206910106
- Condition: Failure
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6248 - IAD-BGM - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO CAPTAINS VSI SCREEN WENT BLANK.  AIRCRAFT RETURNED TO GATE AND WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED VIS INDICATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
